# SDR SWIA201335119

- Difficulty date: October 14, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 26,805 hours, 22,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FS SIDE, GOUGED ON LUG TOP SIDE TENTH BACK FROM FRONT.  C-CHECK PAX DOOR HINGE REPAIRED IAW REO.
